# SDR SWIA2025090900316

- Difficulty date: March 16, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD ENGINE MOUNT SPAR GOUGED   (C-CHECK RO 09/07/2025)REPAIRED DAMAGE TO LEFT PYLON FWD ENGINE MOUNT SPAR REF. REO 690-53-61-1532 REV. -- DATED 2025-03-27 STEPS 1-4. ALL STEPS COMPLIED WITH. COMPLETED TASK CARD 51-900-1002-SKY.
